# SDR USAA001511

- Difficulty date: September 12, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERNAL DOUBLER CRACKED 2 PLACES 4 INCHES EACH, STATION 370 BETWEEN STRINGER 28L AND 28R.  INSTALLED DOUBLER PER SRM 51-30-0.  (M)
